# SDR 2008UALA01674

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 57,377 hours, 31,373 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT O2 BOTTLE LOW PRESSURE.   REPLACED BOTTLE.
